# SDR CALA2025061905698

- Difficulty date: June 14, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 93,775 hours, 13,215 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Damaged
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

E/E ACCESS DOOR EICAS LIGHT ILLUMINATED ON T/O.. INTERMITTENT FLASHING.  QRH FOLLOW D VISUALLY INSPECTED E/E DOOR SENSOR FOUND DAMAGE ON SENSOR. REQUESTING MEL FOR E/E DOOR SENSOR. APPROVED DDP COMPLIED, VERIFIED E/E DOOR CLOSED AND SECURED.  CONFIRMED DAMAGE TO E/E DOOR PROXIMITY SWITCH. DAMAGE CAUSED BY E/E DOOR LATCH PIN ROTATING AND CONTACTING THE SWITCH WHEN DOOR IS CLOSED. R & R E/E BAY PROXIMITY SWITCH IAW AMM 52-71-01, OPS CK GOOD. ADJUSTED PUSHROD/LATCHPIN ASSEMBLY ON E/E BAY DOOR REF AMM 52-48-04, PIN IS SECURE, ALL OPS NORMAL.
